# SDR SWAA116820

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 48,969 hours, 39,937 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Part serial: MA2042
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VIBRATION FROM CLIMBOUT THROUGH CRUISE SLOWED TO BELOW .68 MACH TO REDUCE VIBRATION TO ACCEPTABLE LEVEL.  FOUND NR 5 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED NR 5 GROUND SPOILER PER MM.
